Equate – Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)

Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)

Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin) Rating:
List Price: unavailable
Sale Price: $8.40
Availability: Usually ships in 1-2 business days

Product Description

Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever.

Details

  • Compare to Motrin Junior Strength Active Ingredient.
  • Pain Reliever/ Fever Reducer.
  • Ages 2 to 11.
  • Lasts up to 8 hours.
  • Grape Flavor. 24 Chewable Tablets.

Leave a Reply

Your email address will not be published. Required fields are marked *